Blowups with log canonical singularities

Gregory Sankaran, Francisco Santos

Research output: Contribution to journalArticlepeer-review

1 Downloads (Pure)

Abstract

We show that the minimum weight of a weighted blowup of Ad with ε–log canonical singularities is bounded by a constant depending only on ε and d . This was conjectured by Birkar. Using the recent classification of 4–dimensional empty simplices by Iglesias-Valiño and Santos, we work out an explicit bound for blowups of A4 with terminal singular-ities: the smallest weight is always at most 32, and at most 6 in all but finitely many cases.

Original languageEnglish
Pages (from-to)2145-2166
Number of pages22
JournalGeometry and Topology
Volume25
Issue number4
DOIs
Publication statusPublished - 12 Jul 2021

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Blowups with log canonical singularities'. Together they form a unique fingerprint.

Cite this